- -

A note on measure and expansiveness on uniform spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on measure and expansiveness on uniform spaces

Show full item record

Das, P.; Das, T. (2019). A note on measure and expansiveness on uniform spaces. Applied General Topology. 20(1):19-31. https://doi.org/10.4995/agt.2019.8843

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/118955

Files in this item

Item Metadata

Title: A note on measure and expansiveness on uniform spaces
Author:
Issued date:
Abstract:
[EN] We prove that the set of points doubly asymptotic to a point has measure zero with respect to any expansive outer regular measure for a bi-measurable map on a separable uniform space. Consequently, we give a class ...[+]
Subjects: Expansiveness , Measure expansiveness , Expansive measures , Equicontinuity , Shadowing , Specification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2019.8843
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2019.8843
Thanks:
The first author is supported by the Department of Science and Technology, Government of India, under INSPIRE Fellowship (Registration No- IF150210) Program since March 2015.
Type: Artículo

This item appears in the following Collection(s)

Show full item record